Furber, Robert and Mardare, Radu and Mio, Matteo - Probabilistic logics based on Riesz spaces

lmcs:5306 - Logical Methods in Computer Science, January 27, 2020, Volume 16, Issue 1 - https://doi.org/10.23638/LMCS-16(1:6)2020
Probabilistic logics based on Riesz spaces

Authors: Furber, Robert and Mardare, Radu and Mio, Matteo

We introduce a novel real-valued endogenous logic for expressing properties of probabilistic transition systems called Riesz modal logic. The design of the syntax and semantics of this logic is directly inspired by the theory of Riesz spaces, a mature field of mathematics at the intersection of universal algebra and functional analysis. By using powerful results from this theory, we develop the duality theory of the Riesz modal logic in the form of an algebra-to-coalgebra correspondence. This has a number of consequences including: a sound and complete axiomatization, the proof that the logic characterizes probabilistic bisimulation and other convenient results such as completion theorems. This work is intended to be the basis for subsequent research on extensions of Riesz modal logic with fixed-point operators.


Volume: Volume 16, Issue 1
Published on: January 27, 2020
Submitted on: March 25, 2019
Keywords: Computer Science - Logic in Computer Science


Share

Consultation statistics

This page has been seen 160 times.
This article's PDF has been downloaded 97 times.